On pseudorandom numbers from multivariate polynomial systems

Alina Ostafe, Elena Pelican, Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We bound exponential sums along the orbits of essentially arbitrary multivariate polynomial dynamical systems, provided that the orbits are long enough. We use these bounds to derive nontrivial estimates on the discrepancy of pseudorandom vectors generated by such polynomial systems. We generalize several previous results and in particular suggest a new approach that eliminates the need to control the degree growth of the iterations of these polynomial systems, which has been an obstacle in all previous approaches.

Original languageEnglish
Pages (from-to)320-328
Number of pages9
JournalFinite Fields and their Applications
Volume16
Issue number5
DOIs
Publication statusPublished - Sep 2010

Fingerprint

Dive into the research topics of 'On pseudorandom numbers from multivariate polynomial systems'. Together they form a unique fingerprint.

Cite this